MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. Y MICROBORE EXT W/LUER & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. Y MICROBORE EXT W/LUER & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET
Model Number 10794983
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.Medical device lot #: 20095142.Medical device expiration date: 2023-09-18.Device manufacture date: 2020-08-26.Medical device lot #: 20095141.Medical device expiration date: 2023-09-17.Device manufacture date: 2020-08-26.Medical device lot #: 20036894.Medical device expiration date: 2023-03-25.Device manufacture date: 2020-03-23.Investigation summary: one photo sample was submitted for quality investigation.The customer complaint of component damage was verified through a submitted photo.The component damage identified was a separation of the tubing from the male luer lock.A device history record review could not be performed on model 10794983 because a lot number was not provided by the customer.Due to no sample being received, a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the y microbore ext w/luer & 2 sld clp tubing snapped off below the male luer connection to the phaseal set.This occurred once each in lots 20095142, 20095141, 20036894, and an unspecified lot.This complaint was created to capture the 3rd of 4 related incidents.The following information was provided by the initial reporter: "received patient at start of shift with pac infusing.5 port ivf tubing connected to bifurcate extension, connected to phaseal, connected to heparin cap and patient's pac.Shortly after bifurcate extension set found broken with tubing snapped below male connection.Male connection remained attached to phaseal.Female connection intact with ivf tubing.".

Brand Name
Y MICROBORE EXT W/LUER & 2 SLD CLP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11458167
Report Number9616066-2021-50427
Device Sequence Number3705654
Product Code FPA
UDI-Device Identifier50885403234291
UDI-Public50885403234291
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10794983
Device Catalogue Number10794983
Device Lot NumberSEE SECTION H.10.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2021
Initial Report FDA Received Date03/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1